Panadol Advance 500mg Tablets Pack of 16

Panadol Advance 500mg Tablets Pack of 16

£1.80
Save: £0.20 (RRP: £2.00)

Paracetamol products are limited to a total of 100 tablets/capsules per order.

Available for expedited delivery. Delivery details

Description

Panadol Advance is formulated with Optizorb technology, unlike standard paracetamol tablets, has a quick release formula helping it to be absorbed faster than standard paracetamol tablets.

Directions

Adults and children aged 12 years and over:
Swallow 2 tablets every 4 hours as needed.
Do not take more than 8 tablets in 24 hours.

 

Children aged 6 to 12 years:
Give 1/2 to 1 tablet every 4 hours as needed.
Do not give more than 4 tablets in 24 hours.
Do not give for more than 3 days at a time.

Warnings

Do not exceed recommended daily dose.

Ingredients

Active ingredient: Each tablet contains: Paracetamol 500mg.

Other ingredients: Pregelatinised Starch, Calcium Carbonate, Alginic Acid, Crospovidone, Povidone, Magnesium Stearate and Colloidal Anhydrous Silica.

Customer reviews

This product has not yet been reviewed.

Write a review

You may also like